Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Giddiness, low BP, heavy periods bleeding, back pain, headache. Prescribed with Tranostat injection. Side-effect of injection?

hi... i am female of age 20. was feeling giddy frm morning and was nearly unconcious.... went to d hospital... came to knw dat i had very low blood pressure ... i am in third day of my menses and flow of bleeding is too much ...with back pain and continous headaches ,, the doctor prescribed me a n injection of tranostat ... is there any side effect regarding it ??? plz answer
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

There is no side effect with regards to Tranostat, please go ahead and take it.

Please consume plenty of water and fluids like fresh fruit juices to prevent low blood pressure.

Get well soon.

Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor